Complutense University Library

Items where Subject is "Sciences > Mathematics > Number theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Number of items at this level: 25.

Article

Muñoz, Vicente (2012) The ultimate challenge: the 3x+1 problem [book review]. European Mathematical Society. Newsletter, 83 (1). pp. 55-56. ISSN 1027-488X

Corrales Rodrigañez, Carmen (2012) Rotations and units in quaternion algebras. Journal of Number Theory, 132 (5). pp. 888-895. ISSN ISSN 1096-1658

Fernando Galván, José Francisco (2008) On Hilbert's 17th Problem for global analytic functions indimension 3. Commentarii Mathematici Helvetici , 83 (1). pp. 67-100. ISSN 0010-2571

Acquistapace, Francesca and Broglia, Fabrizio and Ruiz Sancho, Jesús María (2007) On the Pythagoras numbers of real analytic curves. Mathematische Zeitschrift, 257 (1). pp. 13-21. ISSN 0025-5874

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María and Scheiderer, Claus (2006) Sums of squares of linear forms. Mathematical Research Letters, 13 (5-6). pp. 947-956. ISSN 1073-2780

Gusein-Zade, Sabir Medgidovich and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2004) A power structure over the Grothendieck ring of varieties. Mathematical Research Letters, 11 (1). pp. 49-57. ISSN 1073-2780

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María and Scheiderer, Claus (2004) Sums of squares in real rings. Transactions of the American Mathematical Society, 356 (7). pp. 2663-2684. ISSN 0002-9947

Fernando Galván, José Francisco (2003) Analytic surface germs with minimal Pythagoras number. Mathematische Zeitschrift, 244 (4). pp. 725-752. ISSN 0025-5874

Fernando Galván, José Francisco (2002) Sums of squares in real analytic rings. Transactions of the American Mathematical Society, 354 (5). pp. 1909-1919. ISSN 0002-9947

Lupianez, Francisco Gallego (2001) Continued fractions and order-preserving homeomorphism. Journal of Computational and Applied Mathematics, 136 (1-2). pp. 255-258. ISSN 0377-0427

Corrales Rodrigañez, Carmen (2001) Fermat's Last Theorem. Epsilon : matemática y educación, 17 (3). pp. 503-525. ISSN 1131-9321

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2001) The arithmetic structure of a universal group. Atti del Seminario matematico e fisico dell'Università di Modena, 49 (suppl.). pp. 1-14. ISSN 0041-8986

Castrillón López, Marco and Gadea, P.M. and Muñoz Masqué, Jaime (1999) Distributions admitting a local basis of homogeneous polynomials. Libertas Mathematica, 19 . pp. 19-27. ISSN 0278-5307

Castrillón López, Marco and Muñoz Masqué, Jaime (1999) Structure symplectique généralisée sur le fibré des connexions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 328 (1). pp. 41-44. ISSN 0764-4442

Montesinos Amilibia, José María (1997) Numbers, combinatorics and knots: from the discrete to the continuous. (Catalan: Nombres, combinatòria i nusos : del discret al continu). Butlletí de la Societat Catalana de Matemàtiques, 12 (2). pp. 7-45. ISSN 0214-316X

Corrales Rodrigañez, Carmen and Schoof, René (1997) The Support Problem and Its Elliptic Analogue. Journal of number theory, 64 (2). pp. 276-290. ISSN 1096-1658

Gamboa Mutuberria, José Manuel and Bujalance, E. and Costa Gonzalez, A.F. and Lafuente López, Javier (1994) An Algorithm To Compute Odd Orders And Ramification Indexes Of Cyclic Actions On Compact Surfaces. Discrete & Computational Geometry, 12 (4). pp. 451-464. ISSN 0179-5376

Campillo, Antonio and Ruiz Sancho, Jesús María (1990) Some remarks on pythagorean real curve germs. Journal of Algebra, 128 (2). pp. 271-275. ISSN 0021-8693

Corrales Rodrigañez, Carmen (1990) A note on Ritt's theorem on decomposition of polynomials. Journal of Pure and Applied Algebra , 68 (3). pp. 293-296. ISSN 0022-4049

Lupianez, Francisco Gallego (1990) On continued fractions and the Sorgenfrey line. Questions and answers in general topology , 8 (2). pp. 457-465. ISSN 0918-4732

Bradley Delso, Margarita (1989) Convex-Hull Of Polynomials And Sums Of 2m-Th Powers. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 309 (12). pp. 751-755. ISSN 0764-4442

Book Section

Corrales Rodrigañez, Carmen (1999) p-adic numbers and non-Archimedean valuations. In European women inmathematics. Hindawi Publishing Corporation, Trieste, pp. 49-62. ISBN 977-5945-00-3

Bombal Gordón, Fernando (1991) La Teoría de la Medida: 1875-1925. In Seminario de Historia de la Matemática. Universidad Complutense, Madrid, pp. 107-144.

Monograph

Castrillón López, Marco and Díaz-Cano Ocaña, Antonio and Etayo Gordejuela, J. Javier and Folgueira, Marta and Infante del Río, Juan Antonio and Pozo Coronado, Luis Miguel and Rey Cabezas, José María (2013) Elementos de Matemáticas y aplicaciones. Manual. No publicado. (Unpublished)

Conference or Workshop Item

Montesinos Amilibia, José María (1996) Números, combinatoria y nudos: de lo discreto a lo continuo. In Discurso Inauguración del curso Académico.16/10/1996, Real Academia de Ciencias Exactas, Físicas y Naturales.

This list was generated on Fri Jul 25 02:53:33 2014 CEST.